Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Anxiety bipolar. Prescribed seriquel. Any other mood stabiliser?

I am Leanne Lonesborough and I have a question ? I have Anxiety Bipolar and my doctor has not been able to assist me with my needs as a mental health patient. I have 5 Children that need me to be well aware and he has put me on seriquel and they make me very dopey. Id like to know if there is a mood stabliser that can assist me to be aware as a drive and work around heavy machinery please help me I want to still be sane instead of feeling like im not normal and don't fit in this world I don't go outside because im forever goin off my head over the smallest things im losing control please I beg you for help :'(
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

You need to decrease the dose of seroquel after you call and inform your doctors' office that you are feeling very dopey. I think the office would understand and make an appointment for you to see a doctor as soon as possible. I would also advise you to avoid drinking on the medication and taking the medication around 8 pm so as to avoid feeling dopey at night. I hope this helps. Take care and have a lovely day!

I hope you get that physician's/psychiatrist's appointment as soon as you can!
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor